Argument Estimates of Certain Analytic Functions Associated with a Family of Multiplier Transformations

Authors

  • M.K. Aouf
  • A. Shamandy
  • R. M. El-Ashwah
  • E. E. Ali

Keywords:

Analytic functions, Multiplier transformation, Differential subordination, Close-to-convex functions, Argument estimates.

Abstract

The purpose of the present paper is to derive some inclusion properties and argument estimates of certain normalized analytic functions in the open unit disk, which are defined by means of a class of multiplier transformations. Furthermore, the integral preserving properties in a sector are investigated for these multiplier transformations.

Downloads

Published

2010-04-09

Issue

Section

Complex Analysis

How to Cite

Argument Estimates of Certain Analytic Functions Associated with a Family of Multiplier Transformations. (2010). European Journal of Pure and Applied Mathematics, 3(2), 317-330. https://ejpam.com/index.php/ejpam/article/view/488

Similar Articles

1-10 of 436

You may also start an advanced similarity search for this article.